# SDR DALA2025032102134

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.093 IN LENGTH WAS FOUND ON THE UPPER RADIUS OF FRAME TAB ON THE OVERWING FRAME AT STA Y=696.000 RH. (IN REF CARD 5310-01436-04D, JOB #090-0004, STEP 10). SUMMARY OF NRC 00281: FRAME TAB ON THE OVERWING FRAME AT STA Y= 696.000 RH WAS REPAIRED PER CARD 5310-01436-02B. ASSOCIATED AA 5310-01436 ADDED FOR AC 9561. (LP #0868948)
